Official Partner

Nature One 2012

  • Kastellaun, Germany
  • 3-5 August 2012
    Nature One 2012
    Past

    2019 on sale!

    1 / 8
    1 / 8

    Underground music in the open air

    NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012

    NATURE ONE is one of the largest European open air electronic music festivals, featuring many renowned DJs from Germany and all over the world. In 2012 it takes place from Friday 3rd August to Sunday 5th August, with more than 300 acts from all over the world set to attend. The festival has four main arenas and 19 club floors with four days of music and club brands from all over Germany, Switzerland, Belgium and the Netherlands getting involved. You will be on of around 55, 000 people at the festival should you attend, with camping for everyone on the rolling green hills of Dasding Plattenleger.

    Over the course of the weekend you can expect to hear house, techno, electro and so much more. Names confirmed include Drumcode boss Adam Beyer, Monika Kruse, trance legends ATB and Sander van Doorn as well as Cocoon head honcho Sven Vath and minimal masters Tiefschwarz.

    Headliners

    • Chris Liebing
    • Dubfire
    • Paul van Dyk
    • Sven Väth

    Lineup


    Open Air Floor: 0.00 - 21.00 h Ben Nicky / 21.00 - 22.30 h Sean Tyas / 22.30 - 23.15 h Laserkraft 3D live / 23.15 - 00.45 h Sander van Doorn / 00.45 - 02.15 h Ferry Corsten / 02.15 - 03.45 h Tocadisco / 03.45 - 04.30 h Rank1 live / 04.30 - 06.00 h Bingo Players / 

    Century Circus: 20.00 - 22.00 h Frank Sonic / 22.00 - 23.00 h Niereich live / 23.00 - 00.00 h Terence Fixmer live / 00.00 - 01.30 h Ben Klock / 01.30 - 03.00 h Marcel Dettmann / 03.00 - 04.30 h Chris Liebing / 04.30 - 06.00 h Len Faki / 

    House of House: 20.00 - 21.00 h Housebeats Brothers / 21.00 - 21.45 h Nelski live / 21.45 - 23.15 h Falko Niestolik / 23.15 - 00.00 h Aka Aka feat. Thalstroem live / 00.00 - 01.30 h Tom Novy / 01.30 - 03.00 h The Disco Boys / 03.00 - 04.30 h Ian Carey / 04.30 - 06.00 h John Dahlbäck / 

    Classic Terminal: 20.00 - 22.00 h Man at Arms / 22.00 - 00.00 h Andy Düx / 00.00 - 01.00 h Mijk van Dijk live / 01.00 - 03.00 h Dr.Motte / 03.00 - 04.00 h Hardfloor live / 04.00 - 06.00 h Da Hool / 




    Open Air Floor: 18.00 - 19.00 h Ruben De Ronde / 19.00 - 20.00 h Dennis Sheperd / 20.00 - 21.15 h Nervo / 21.15 - 22.40 h W&W / 22.40 - 23.40 h Extrawelt live / 23.40 - 01.10 h Markus Schulz / 01.10 - 01.30 h NatureOne Inc. live / 01.30 - 03.00 h Paul van Dyk / 03.00 - 03.45 h Anthony Rother live / 03.45 - 05.15 h Hardwell / 05.15 - 06.45 h Marco V / 06.45 - 07.30 h Cyberpunkers live / 07.30 - 09.00 h DJ Dag / 

    Century Circus:18.00 - 19.30 h Jon Asher / 19.30 - 21.00 h Kerstin Eden / 21.00 - 22.30 h Torsten Kanzler / 22.30 - 00.00 h Klaudia Gawlas / 00.00 - 01.30 h Felix Kröcher / 01.30 - 03.00 h Sven Väth / 03.00 - 04.30 h Dubfire / 04.30 - 05.15 h Vitalic live / 05.15 - 06.45 h Adam Beyer / 06.45 - 07.30 h BMG aka Brachiale Musikgestalter live / 07.30 - 08.30 h Buchecha / 

    House of House:18.00 - 19.00 h Rafael Da Cruz / 19.00 - 20.30 h Pele / 20.30 - 22.00 h andhim / 22.00 - 23.00 h Dapayk live / 23.00 - 01.00 h M.A.N.D.Y. / 01.00 - 02.30 h Moonbootica / 02.30 - 04.00 h Dominik Eulberg / 04.00 - 05.30 h Butch / 05.30 - 07.00 h Adam Port / 07.00 - 08.30 h Jenny Furora / 

    Classic Terminal:18.00 - 22.00 h sunshine live DJ Team / 22.00 - 23.00 h Frank Kvitta / 23.00 - 03.00 h Talla 2XLC vs. Taucher / 03.00 - 04.00 h Ravers Nature live / 04.00 - 06.00 h Ulli Brenner / 06.00 - 07.00 h Jam (Jam & Spoon) live / 07.00 - 08.30 h Bassface Sascha / 

    NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012NatureOne2012

    Raketenbasis Pydna is an ex-NATO Missile Base, officially closed after the end of the Cold War, and currently used for military training, filming and since 1996 for NATURE ONE. It is 3km south of the town of Kastellaun.


    Address

    Raketenbasis Pydna, Kastellaun, 56288, Germany

    FAQs

    The festival site is open from 8pm on Friday, August 3rd until 6am Saturday morning. It re-opens at 6pm Saturday August 4th and closes at 9am on Sunday morning.

    The Camping Village will open on Thursday, August 2nd at 10:00am, and close at 6:00pm on Monday, August 6th.

    Yes, shower tents will be open from 8am until 12am on Friday and Saturday Morning, and from 8am until 3pm on Sunday.

    You can bring food and alcohol onto the camping site only. There will also be stalls selling, food, drinks and alcohol.

    Bus transfers run to and from Koblenz at the following times:

    From Koblenz main station: Thursday: 5 pm – 12 am Friday & Saturday: 3 pm – 12 am

    To Koblenz main station: Saturday: 5.30 am ­– 7.30 am Sunday: 5 am – 2 pm

    Past

    2019 on sale!